# SDR MZZA2010090800019

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 36,816 hours, 13,618 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Drain
- Part number: 6F401612
- Condition: Contaminated
- Location: Elevator
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE "FEEL DIFF PRESS" ILLUMINATED.  NOTE: WHEN POWER WAS REDUCED TO RETURN TO THE AIRPORT THE LIGHT WENT OUT.  PERFORMED FIM TASK 27-31-00-810-803 INITIAL EVALUATION, CONFIRMED INTERMITTENT FAULT.  PERFORMED FAULT ISOLATION PROCEDURE III PER FIM 27-31 TASK 803, FOUND BOTH VISCO JET DRAINS CONTAMINATED.  REMOVED AND REPLACED 2EA JET DRAINS PER SAME.  PERFORMED ELEVATOR PITOT PROBE HEAT TEST IAW 30-31-00, NO DISCREPANCY FOUND.  PERFORMED REPAIR CONFIRMATION IAW FIM 27-31 TASK 803, OPS & LEAK CHECK NORMAL.  REF ATTACHED FORM 44.0008CM FOR FULL WORK DETAILS, OK TO CONTINUE.
